# SDR QXEA0001359

- Difficulty date: May 19, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 4,995 hours, 6,893 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING NR 1 FLAP TRACK TOP SURFACE OF THE LOWER RAIL HAS SURFACE CORROSION.  REPAIRED IAW RD 8-57-985.
